Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

I have taken antibiotics for UTI but it did not help

push to get urine stream going and only a little comes out and I still feel more in my bladder Hi, I have been have trouble urinating for the past 2 months now. It doesn't hurt or burn, it feels like I can't finish urinating, Its mostly uncomfortable at night. I have to really push to get urine stream going and only a little comes out and I still feel more in my bladder. I have taken antibiotics for UTI but it didn't help. It almost feels like my urethra is closing or that something is blocking my urine. Do you have any idea what this could be and what the seriousness of it is? My partner has some simular symptoms, could we be causing eachother to have this problem ? We have been together for 4 years and haven't had any problems like this until now.
Asked On : Wed, 6 Jan 2010
Answers:  1 Views:  543
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

It is like both of you are constantly giving each other this problem. Get simultaneously treated and also abstain from having sex during the treatment time. Also get a check done by a urologist for your problem and also get a Gynac examination done for your wife.

Answered: Wed, 6 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor